# SDR DLL10970692

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Part number: 1506015317
- Condition: Corroded
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE LANDING GEAR HORIZONTAL PRESSURE DECK WAS FOUND WITH CORROSION AT STA 336 TO 341 RBL 9.  THE CORROSION WAS REMOVED LEAVING A 1.25 BY 5.25 CUTOUT.  THIS CUTOUT WAS OVER AN EXTRUDED RIB IN THE PANEL.  TE CUTOUT MATERIAL SERVED AS THE CAP FOR THIS INTEGRALLY EXTRUDED I-BEAM.  THIS CUTOUT IS ALSO LOCATED NEAR A SPLICE OF THE PRESSURE DECK PANELS.
